Thread: what is my buddy doing Wrong?
04-03-2005, 06:13 PM #1
what is my buddy doing Wrong?
like i have posted in similar threads, my buddy who is on the same kind of prop as me is having problems. we both have been on for about 14days and when he injects into his glutes or quads the spot gets swollen. its not just a small lump its a big lump. he says they dont really hurt him they are just big and sometimes a bit red. they go down after a few days but he is always hurting. i have not had one issue. just get tight and a bit sore. ive even taken 2 shots out of his bottle and i been good. what can he be doing wrong?
04-03-2005, 06:17 PM #2
Unless it's an issue w/ the chemicals themselves two things that always stop what you are talking about, in my case, is injecting at a slower speed and injecting after a shower and spot massage. I know it sounds lame but it works.
04-03-2005, 06:18 PM #3
You mean he's getting golf balls? I used to get knotted up like that with t400. Maybe it's the BA?
04-03-2005, 06:24 PM #4
maybe its just his body reaction and hes different from myself. i have him trying to inject slow, then pause for a few seconds, and repeating it like that. then messaging it for 5 minutes straight.
04-03-2005, 06:36 PM #5
I have a theory that something in your PH levels or something make certain things react differently... tell him to get a bottle of oil, or another compound to mix in with it to kind of cut it a little....
04-03-2005, 06:54 PM #6Junior Member
- Join Date
- Mar 2005
Alot of people have trouble with prop. Myself included, but it gets better with time.
04-03-2005, 06:54 PM #7
If he is deep enough in the muscle then i would say the speed in which he is injecting. Tell him to take longer injecting then he has been.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)